Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1710
Title: The generalized q-Pilbert matrix
Authors: Kılıç, Emrah
Prodinger, Helmut
29574
Keywords: Filbert matrix
Pilbert matrix
Fibonacci numbers
q-analogues
LU-decomposition
Cholesky decomposition
Zeilberger's algorithm
Issue Date: Oct-2014
Publisher: De Gruyter Open Ltd
Source: Kiliç, E., & Prodinger, H. (2014). The generalized q-Pilbert matrix. Mathematica Slovaca, 64(5), 1083-1092.
Abstract: A generalized q-Pilbert matrix from[KILIC, E.-PRODINGER, H.: The q-Pilbert matrix, Int. J. Comput. Math. 89 (2012), 1370-1377] is further generalized, introducing one additional parameter. Explicit formul' are derived for the LU-decomposition and their inverses, as well as the Cholesky decomposition. The approach is to use q-analysis and to leave the justification of the necessary identities to the q-version of Zeilberger's celebrated algorithm. However, the necessary identities have appeared already in disguised form in the paper referred above, so that no new computations are necessary.
URI: https://doi.org/10.2478/s12175-014-0260-4
https://hdl.handle.net/20.500.11851/1710
ISSN: 0139-9918
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
Pilbertlambda.pdf250.19 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

SCOPUSTM   
Citations

8
checked on Dec 29, 2022

WEB OF SCIENCETM
Citations

8
checked on Sep 24, 2022

Page view(s)

24
checked on Dec 26, 2022

Download(s)

6
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.